# SDR 02141308

- Difficulty date: May 21, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Bag JETSTM4112
- Aircraft serial: 41023
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Inoperative
- Location: Elec Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE PERSONNEL SECURED A LOOSE PIN IN THE CONNECTOR FOR THE EXIT SIGN.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
